MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 48MM; HIP COMPONENT
Model Number 38AM4835
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
See investigation attached.(b)(4).
 
Event or Problem Description
Allegedly, patient was revised due to acetabular component loosening , metallosis with probable adverse tissue reaction and elevated ions levels of his right hip.

Brand Name
CONSERVE A-CLASS BFH HEAD LONG NECK 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10400953
Report Number3010536692-2020-00568
Device Sequence Number2975542
Product Code KWA
UDI-Device IdentifierM68438AM48351
UDI-PublicM68438AM48351
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4835
Device Catalogue Number38AM4835
Device Lot Number087447214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;